| Model Number |
MICL13.7 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/04/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter stated the surgeon inserted a 13.7mm micl13.7 implantable collamer lens, -12.5 diopter, and the lens tore.The lens was removed within the same surgery with no patient injury, no enlarged incision or sutures.The backup lens was implanted with no problem.The reporter stated the cause of the event was unknown.
Additional Manufacturer Narrative
The lens was returned in liquid, in lens vial.Visual inspection found that only half of the lens was returned, the other half was missing.No similar complaints were reported for units within the same lot.(b)(4).